By the same authors

From the same journal

From the same journal

Correlation matrices of two-mode bosonic systems

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPhysical Review A
DatePublished - 1 May 2009
Issue number5
Volume79
Number of pages10
Pages (from-to)052327
Original languageEnglish

Abstract

We present a detailed analysis of all the algebraic conditions an arbitrary 4x4 symmetric matrix must satisfy in order to represent the correlation matrix of a two-mode bosonic system. Then, we completely clarify when this arbitrary matrix can represent the correlation matrix of a separable or entangled Gaussian state. In this analysis, we introduce alternative sets of conditions, which are expressed in terms of local symplectic invariants.

    Research areas

  • algebra, boson systems, quantum entanglement, CONTINUOUS QUANTUM VARIABLES, SEPARABILITY CRITERION, GAUSSIAN STATES, NORMAL FORMS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations